# SDR 7AJA2018082002

- Difficulty date: July 9, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N884GT
- Make and model: Snias AS350B3
- Aircraft serial: 8004
- Aircraft time: 275 hours, 642 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 275 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Rivet
- Condition: Sheared
- Location: Main Rotor Head
- Part time: 275 hours, 642 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THREE SHEARED RIVETS ON ANTI-VIBRATION ASSEMBLY.  DURING REMOVAL FOR 600HR INSPECTION.  ALL PARTS ARE CAPTURED AND THERE WAS NO RISK OF DEPARTURE IN FLIGHT BUT THE FAILURE HAS NOT BEEN OBSERVED AND IS UNCOMMON.  AVA BASE WAS REPLACED WITH A NEW PART AND THE AIRCRAFT WAS RETURNED TO SERVICE.
